# SDR SIMA20160819001

- Difficulty date: August 19, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 30,138 hours, 25,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller
- Condition: Defective
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR BINDING, DIFFICULT TO OPERATE.  REPLACED AFT UPPER ROLLER IAW AMM 53-21-02.  OPS CHECK GOOD, ACFT OK FOR SERVICE.
